# SDR ASAA2019092730856

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,433 hours, 12,058 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG VALVE CLOSED LIGHT REMAINS BRIGHT BLUE WITH ENGINE SHUT DOWN. GROUNDED - YES. FOUND START LEVER OUT OF DETENT. CYCLED LEVER LIGHT EXTINQUISHED. OPS CHECK OK ON ENGINE RUN REF TO B737-800 AMM 71-00-00. OK FOR SERVICE.
